Sufficient conditions for uniqueness in Candecomp/Parafac and Indscal with random component matrices

A. Stegeman, J.M.F. ten Berge, L. De Lathauwer
Psychometrika, Volume 71, Number 2, page 219-229 - june 2006

BibTex references

@Article{STD06,
  author       = "Stegeman, A. and ten Berge, J.M.F. and De Lathauwer, L.",
  title        = "Sufficient conditions for uniqueness in Candecomp/Parafac and Indscal with random component matrices",
  journal      = "Psychometrika",
  number       = "2",
  volume       = "71",
  pages        = "219-229",
  month        = "june",
  year         = "2006",
  url          = "http://publi-etis.ensea.fr/2006/STD06"
}

Other publications in the database

» A. Stegeman
» L. De Lathauwer